# SDR SWAA2020081006678

- Difficulty date: August 6, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 55,606 hours, 32,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EXIT SIGN (1' X 5') COVER IS MISSING.    INSTALLED NEW COVER FOR RH OVERWING EXIT SIGN PER S.I.P
